General Letters in Mathematics

Volume 2 - Issue 3 (3) | PP: 117 - 128 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.3.3
452
25

A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space

P. K. Pandey
Received Date Revised Date Accepted Date Publication Date
7/10/2017 16/10/2017 26/10/2017 11/11/2017
Abstract
In this article, we have presented a novel high order difference method for solving nonlinear elliptic equations with constant coefficients in two dimensions Cartesian coordinate system subject to Dirichlet boundary conditions. The present fourth order method based on the exponential techniques. The method reduces to central difference method when exponential function present in method linearized. We present numerical experiments to demonstrate the efficiency of the method and validity of our fourth order metho.


How To Cite This Article
Pandey , P. K. (2017). A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space . General Letters in Mathematics, 2 (3), 117-128, DOI:10.31559/glm2016.2.3.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.